# SDR SWAA2023032320223

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 63,445 hours, 39,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR; AFT SERVICE DOOR AND ROWS 19ABC;19DEF AND 24ABC EMERGENCY LIGHTS INOP AFT ENTRY DOOR AFT SERVICE DOOR AND ROWS 19ABC19DEF AND 24ABC EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY PACK FROM POWER SUPPLY M1673 AND BATTERY PACK AND FUSES FROM POWER SUPPLY M1672 IAW AMM 33-51-06. OPS CHECK GOOD.
